# SDR GTIA2018121733018

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 10,798 hours, 4,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RON CHECK OF FLIGHT DOOR IT WAS FOUND THAT F/O HAND HELD FLASH LIGHT IS INOP.  -REMOVED AND REPLACED F/O HAND FLASH LIGHT AS PER SPIRIT AIRLINES EMERGENCYY EQUIPMENT A320.
